# SDR F3LA2010080300478

- Difficulty date: July 27, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 21,689 hours, 10,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON ROUTINE N0604.  MAIN CABIN FLOOR PANEL 261 PF HAS COMPOSITE DAMAGE.  REPAIRED 9 EACH AREAS OF SKIN DAMAGE ON FLOOR PANEL 261PF USING RESIN AND GLASS CLOTH IAW SRM 53-02-00, PARAGRAPH 8.
